# SDR SWAA2021071988788

- Difficulty date: June 28, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR STRUT DOOR CRACKED AT FWD LOWER MOUNT BRACKET ; / [01] REMOVED L/H MLG DOOR ASSEMBLY REF B737-700 AMM 32-13-11-000-803; [02] REMOVE DOOR AND ROUTED TO SWA SHOP; [03] OK TO INSTALL SERVICEABLE STRUT DOOR; [04] INSTALLED LEFT MAIN LANDING GEAR DOOR ASSEMBLY REFERENCE AMM 32-13-11-420-803.PENDING ADJUSTMENT. TORQUE WRENCH B/C 167850 CALIBRATION DUE 10/14/21.BONDING METER B/C 168695 CALIBRATION DUE 07-DEC-21.; [05] VERIFIED REMOVAL AND INSTALLATION OF LT.MLG STRUT DOOR ASSY.; [06] ACCOMPLISHED ADJUSTMENT OF LEFT MAIN LANDING GEAR SHOCK STRUT DOOR REFERENCE AMM 32-13-11-820-801;CHECKED NORMAL.; [07] VERIFIED ADJUSTMENT
